American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Elías Baro, Eric Jaligot and Margarita Otero. Commutators in groups definable in o-minimal structures. Proc. Amer. Math. Soc. 140 (2012) 3629-3643.
Abstract, references, and article information   
View Article: PDF

[2] J. Y. Li and J. Wu. On symmetric commutator subgroups, braids, links and homotopy groups. Trans. Amer. Math. Soc. 363 (2011) 3829-3852. MR 2775829.
Abstract, references, and article information   
View Article: PDF

[3] Takao Satoh. A reduction of the target of the Johnson homomorphisms of the automorphism group of a free group. Trans. Amer. Math. Soc. 363 (2011) 1631-1664. MR 2737281.
Abstract, references, and article information   
View Article: PDF

[4] Wolfgang Pitsch. Integral homology $3$-spheres and the Johnson filtration. Trans. Amer. Math. Soc. 360 (2008) 2825-2847. MR 2379777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] H. Endo and D. Kotschick. Failure of separation by quasi-homomorphisms in mapping class groups. Proc. Amer. Math. Soc. 135 (2007) 2747-2750. MR 2317948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] V. V. Bludov and A. M. W. Glass. On the variety generated by all nilpotent lattice-ordered groups. Trans. Amer. Math. Soc. 358 (2006) 5179-5192. MR 2238913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. J. Berrick, F. R. Cohen, Y. L. Wong and J. Wu. Configurations, braids, and homotopy groups. J. Amer. Math. Soc. 19 (2006) 265-326. MR 2188127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. Kotschick. Quasi-homomorphisms and stable lengths in mapping class groups. Proc. Amer. Math. Soc. 132 (2004) 3167-3175. MR 2073290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Graham Ellis. On the relation between upper central quotients and lower central series of a group. Trans. Amer. Math. Soc. 353 (2001) 4219-4234. MR 1837229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Rolf Brandl. Commutators and $\Pi$-subgroups . Proc. Amer. Math. Soc. 109 (1990) 305-308. MR 1009986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Carl Droms. Isomorphisms of graph groups . Proc. Amer. Math. Soc. 100 (1987) 407-408. MR 891135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Wu Nan Chou. Classification of metabelian $p$-groups . Trans. Amer. Math. Soc. 294 (1986) 151-176. MR 819940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. J. Miech. The metabelian $p$-groups of maximal class. II . Trans. Amer. Math. Soc. 272 (1982) 465-474. MR 662046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Peng Choon Wong. Cyclic extensions of parafree groups . Trans. Amer. Math. Soc. 258 (1980) 441-456. MR 558183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] H. R. Brahana. Metabelian groups of order $p\sp {n+m}$ with commutator subgroups of order $p\sp m$ . Trans. Amer. Math. Soc. 36 (1934) 776-792. MR 1501766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1